# SDR CALA2023051201458

- Difficulty date: May 9, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N38955
- Make and model: Boeing 787-9
- Aircraft serial: 37814
- Aircraft time: 37,015 hours, 3,619 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Transformer
- Part number: NA
- Condition: Failed
- Location: Left Gen
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ELEC ATU LT AUTOTRANSFORMER FAILED.  POST VFSG L1 FEEDER CABLE AND TERMINAL BLOCK REPAIR, PERFORMED FIM 24-20-F0-B5A-421A INCLUDING CMCF GROUND TEST- 24 ELEC POWER GENERATION SYSTEM, SYSTEM TEST, LEFT ENGINE GENERATOR 1 UNBALANCED UV TEST. ALSO, PERFORMED LEFT ENGINE IDLE RUN REF AMM G71-00-00-12A-364A AND VFSG L1 OPS TEST REF AMM 24-21-00-00B-320A. PASSED ALL TESTS AND HANDLED OPERATIONAL LOADS WITH NIL FAILURES. SYSTEM NOW NORMAL.
